Accola theorem on hyperelliptic graphs

Maxim P. Limonov


In this paper, we prove the following theorem:
If a graph X is a degree 2 (unramified) covering of a hyperelliptic graph of genus g >= 2, then X is gamma-hyperelliptic for some gamma <= [(g-1)/2]. This is a discrete analogue of the corresponding theorem for Riemann surfaces. The Bass-Serre theory of coverings of graphs of groups is employed to get the main result.


Riemann surface, graph, hyperelliptic graph, fundamental group, automorphism group, harmonic map, branched covering, graph of groups

Full Text:



ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications